MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,8.0
Catalog Number MSG6380
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they have opened 2 of the boxes of gloves so far and both have had gloves with holes in them.A historical complaint query was performed for the last 12 months, a trend has not been identified, and due to the lack of lot number medline was unable to verify which lot this item belongs to; the customer was contacted and medline was informed that she no longer has the sample nor the lot number.The image shows the hole/tear on the gloves, and based on the images medline was able to confirm the complaint.Due to lack of lot number, medline was unable to send this to the vendor for further root cause analysis; pre-torn gloves are normally caused by the auto-stripping machine during manufacturing, and sometimes torn gloves are missed during inspection and accidently packed into boxes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "they have opened 2 of the boxes of gloves so far and both have had gloves with holes in them.".

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50915556
Report Number1417592-2026-52018
Device Sequence Number5394060
Product Code KGO
UDI-Device Identifier30193489000065
UDI-Public30193489000065
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG6380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown